# SDR 2005UALA00429

- Difficulty date: May 7, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 36,635 hours, 27,086 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Motor
- Condition: Inoperative
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO A CAPTAIN'S STICK SHAKER PROBLEM.  CAPTAIN'S STICK SHAKER INOPERATIVE WHEN PERFORMING NR 1 STALL WARNING TEST. CLEANED AND INSPECTED PINS TO EIS DISPLAY AND STALL MANAGEMENT COMPUTER. THE EIS PRIMARY DISPLAY WAS REPLACED TO GET STICK SHAKER MOTOR TO OPERATE FOR STALL WARNING CHECK. SYSTEM CHECKED NORMAL.
